It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


6 hours after receiving a double booster on hep b vaccine from Glaxo Smith Kline I became quite ill, nausea, gastro pain issues etc. The next day this reaction faded and was replaced by generalized Pruritis (Itching). I received a double booster because my immunity titer level always would fall off with one shot. I was assured this was safe.

I had the shot in late October and have just started heavy duty anti histamines and prednisone a week ago (Dec4) to supress what my doctors classify as an over immune response. Glaxco has been vey unhelpful in providing info on a possible cure/treatment and how long it may take to go away. This company admits that in 0.03 to 0.05 % of shots that this reaction can happen, but it is "very rare". They say my case sounds uncomfortable but they have reports of worst itching accompanied by severe body rashes/Hives that usually clear with 3 months or so of prednisone intevention. I do not have rashes but my skin does turn red easily when pressure is applied and it take 30 minutes or so to fade.

My doctors feel that with prednisone my immune systen should but is not guaranteed to settle down in the next month and the itching should subside.

I caution anyone to read and research all facts surrounding this vaccine and its myriad of "rare side effects".If they are so rare then why are so many different reactions on file. Plain and simple *** covering by the manufactueres. This is a billion $ industry and my limited research indicates there is widespread cover-up on more severe reactions and permanent disabilities and the government condones this due to intense lobbying.

My doc just injected me with this booster and said I might get a mild localized reaction. Mild my ***, I was never presented with any literature or warned of possible side effects. I was shocked when i read about the lethal chemicals such as Mercury, Formaldihyde, Thimersol etc put into this vaccine.

If anyone has had generalized Pruritis from this vaccine please post. I am curious to know what meds relieved/eliminated this and when it faded.

Thanks
Thanks for the replies although I don't know how to take Kiki's "Good" comment? This type of reaction Pruritis generalized is horrible. i am hoping to get some response posts from some people that have had the reaction and what they did to alleviate, cure, or how long it took to just fade once the immune response settled down. I may try natural healths alternative reccomendation, i wonder what herbs can help relieve body wide itching and settle the immune system down? My doc will only put me on Prednisone for 3 weeks 3 tabs a day (15mg total) and then come off of it. if that doesnt completely work the he says a powerful cortisone shot will be in the making. Either way the doctors and glaxco tell me this reaction will eventually clear up, but they cant say when, it has almost been 7 weeks. The prednisone in the last week i have been on it, has helped a bit.
[QUOTE=kiki lou]Interpret the comment to mean you have been SEVERELY and THOROUGHLY screwed. :([/QUOTE]

Well, I would say I have been screwed to a certain extent, although from what I have read there are even much worst permanent reactions people can have to this vaccine like MS , M.E CFS, Myalgia etc, however all indications from doctors and the hep b vaccine maker are that this Pruritis over immune response will eventually subside once the immune response settles down, this can take many months (3-4, possibly more). I am almost at two months. The Prednisone is supposed to speed up the immune sytem settling down as it is an immunosupressant. I have been on it for 1 week as of today on a minimal dose of 15 mg a day and it has made a small difference not huge and the adarax helps with the antihistamine response and lowers the intensity of the prickling/itching. The itching is less intense than it was 7 weeks ago but I still have a long way to go.

I am curious and would appreciate if anyone else has experienced this side effect from the vaccine (Pruritis), what medications they took, any suggsetions you might have and when this reaction faded on it's own. Thanks
Thanks for the response Natural.

Well it wouldn't be a cortisone infection, but rather injecting the steroids instead of taking them orally. Right now my doctor is gonna stick to increasing the daily oral prednidone to 8 tablets 40 mg for 1 week then start reducing them over the following 2 weeks. I agree steroids have many negatives they also have positives and right now i have to get rid of the pruritis. I think the prednisone, antihistamines and more months for the immune system to settle down is what I am in store for.

Once I finish the prednisone around the beginning of January if i still have the Pruritis I will consider seeing a naturopath and homeopath, what is the difference between these?

I was hoping someone who had the same reaction I am having would provide a post. What is craniosacral treatment? I live in Toronto Canada.

Thanks
I hope so too Kiki. My doctors which include a GP, Allergist,and Dermatologist as well as the vaccine maker say the immune system will settle down eventually and this should fade, but it could take weeks more of prednisone and months of plain old time for this to go away.

If it is not gone by mid to late January I will try to see an immune specialist and a naturopath. People tell me there are great herbs for reducing itching and settling the immune system down. We will see.
A naturopath and a homeopath are one in the same.

I had a Hep A shot and a few days later I started to feel queasy and tired plus I wasn't very hungry, basically I didn't feel right. I went to a doctor and told her that I just recently had the shot and that I believed these symptoms were from the shot;I was told "NO" and she insisted on doing a pregnancy test.. I told her not to waste any money as I knew I wasn't..but what do I know perhaps immaculate conception was possible :eek: .....she called me up and gleefully told me I wasn't preegant and she never asked me about my symptoms. After about a month of this it went away. Just imagine how many side affects or adverse reactions are NOT reported because doctors refuse to believe that immunizations are 100% harmless and otherwise wonderful. So now about the less than 1% that is printed on vaccine literature.......? :confused:
Thanks for clarifying the Homeo and naturopath profession. I wonder what herbs they will reccomend to settle down the immune response and pruritis if this doesnt go away with the prednisone?

You are right about doctors not wanting to admit vaccines can cause people issues, especially the Hep B one. My GP who gave me the double booster shot at first didnt really believe it was the vaccine that caused this even though the pruritis started within 24 hours of taking the double shot. I have had a myriad of specialized and general blood tests, x rays, scans and ultrasounds i have had he is now thinking that perhaps I am the one in 200,000 that can get this type of reaction. he feels eventually with time that the immune response will settle down and it will probably just fade ovewr the coming months. The vaccine maker says the same thing as does my allergist, although to speed things up prednisone is being used to assist in supressing my immune response. I do feel a bit better now than what I did when I started the meds 10 days ago, but there is still alot of room for improvement.

Thanks
The Pruritis is still with me, although I have had a bit of relief from the antihistamines and Prednisone to supress the immune system.

I have decided to see a naturopath and accupunture person tonight. This person indicated by phone that she has treated adverse pruritis reactions from various vaccines, although not the hep B one. Apparently these reactions are often unreported and happen more than glaxo claims in their literature of 0.03 to 0.05%. The naturopath indicated there are herbs to help clear cells of toxins that this vaccine put's in your system including Thimersol (Mercury), which many people react to in an allergic fashion.
I saw a naturopath last night who also does accupuncture. She says that vaccines have many poisions in them that can take a long time (Many months) to purge from the system (cells). They also cause some people a variety of allergic long lasting reactions. She has provided Three toxin clearing products from the Unda Group, which I will take for four weeks. This is supposed to clear my system out. Then I will start a different course of natural products to try and reset and calm my immune system down. I am skeptical at this point, as I have never dealt with alternative therapy, but am willing to try anything to stop the allergic reaction of generalized pruritis. I know some people swear that Naturopaths have cured many terrible ills and reduced suffering. Hopefully they can assist in my case

I am also starting massage and accupuncture to reduce the stress this is causing and hopefully reduce the intensity of the itching with stress relief.

I was told this could take months and months more to get under control.

At least all my myriad of other detailed blood/diagnostic liver biopsy test results to look for all causes of systematic itching have come back ok/negative. I am convinced the double Hep B shot did this to me.





All times are GMT -7. The time now is 02:40 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!